[Home ] [Archive]    
:: ::
:: Volume 7, Issue 1 (9-2010) ::
JSRI 2010, 7(1): 61-72 Back to browse issues page
A Two-parameter Generalized Skew-Cauchy Distribution
Wahab Bahrami *1, Hojat Rangin, Kauomars Rangin
1- , W.Bahrami@yahoo.com
Abstract:   (2175 Views)

In this paper, we discuss a new generalization of univariate skew-Cauchy distribution with two parameters, we denoted this by GSC(&lambda1, &lambda2), that it has more flexible than the skew-Cauchy distribution (denoted by SC(&lambda)), introduced by Behboodian et al. (2006). Furthermore, we establish some useful properties of this distribution and by two numerical example, show that GSC(&lambda1, &lambda2) can fits the data better than SC(&lambda).

Keywords: Generalized skew-Cauchy, generalized skew-normal, skew-Cauchy and skew-normal distributions
Full-Text [PDF 254 kb]   (937 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami W, Rangin H, Rangin K. A Two-parameter Generalized Skew-Cauchy Distribution. JSRI. 2010; 7 (1) :61-72
URL: http://jsri.srtc.ac.ir/article-1-94-en.html

Volume 7, Issue 1 (9-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4072